# SDR CALA2022042101050

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 78,915 hours, 18,944 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: NA
- Condition: Dented
- Location: Stringer 16l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 16L HAS DENT 7" AFT OF STA 395 C/W RII FOR REMOVAL OF DAMAGED SECTION OF STRINGER 16L PER SRM 53-00-03-2R-1 REPAIR 1 STEP 1 PERFORMED HFEC INSPECTION OF INITIAL FASTENER HOLES IAW NDT PT REMOVED DAMAGE SECTION OF STRINGE 16L PER SRM 53-00-03-2R-1 6, 51-00-16.  NO CRACK INDICATION. REPAIR 1 STEP 1 PERFORMED HFEC INSPECTION OF 11 FASTENERS HOLES AT STRINGER 16L STARTING AT STATION 418 GOING AFT PER B757 NTM PART 6-53-30-03, NO CRACKS INDICATIONS NOTED, RII C/W. HAD TO REMOVE EXTRA FASTNERS FOR REPAIR WILL REQUIRE HFEC OF ADDITONAL HOLES PER SRM 53-00-03-2R-1 REPAIR 1 PERFORMED HFEC INSPECTION OF REMAINING HOLES AT STRINGER 16L AND FWD SPLICE PER B757 NTM PART 6-53-30-03 & PART 6 51-00-16 .NO CRACKS INDICATIONS NOTED, RII C/W. REMOVED STRINGER 16L AND FWD SPLICE WILL NEED  TO HFEC REMAINING HOLES SRM 53-00-03-2R-1 AIR 1 VERIFIED ALL RII ITEMS ASSOCIATED WITH PREVIOUS UPDATE HAVE BEEN VERIFIED ALL RII ITEMS FOR ABOVE UPDATE HAVE BEEN C/W. ALSO C/W INSPECTED PART AND AREA OF INSTALLATION AND FOUND NO DEFECTS. PART IS OK TO INSTALL. VERIFIED STRINGER 141N3370-13 FABRICATION AND HEAT TREAT PER C/W SRM 53-00-03-2R-1 STEPS 7-9, OK TO INSTALL REPLACEMENT UPDATED FOR RII BUY BACK OF PREVIOUS UPDATE BOEING DRAWING 141N3370 AND SRM 53-00-03-2R-1 REPAIR STRINGER AND 3 EA. PARTS (SHEARTIE, STRINGER CLIP & FACTORY INSTRUCTIONS STEPS 1 THRU 6. OK TO TREAT AND PRIME STRINGER. SPLICE) THAT WERE REMOVED FOR FOM.
